標題: Asymptotic Critical Transmission Radius for k-Connectivity in Wireless Ad Hoc Networks
作者: Wan, Peng-Jun
Yi, Chih-Wei
Wang, Lixin
資訊工程學系
Department of Computer Science
關鍵字: Asymptotic distribution;critical neighbor number;critical transmission radius;random geometric graph
公開日期: 1-六月-2010
摘要: A range assignment to the nodes in a wireless ad hoc network induces a topology in which there is an edge between two nodes if and only if both of them are within each other's transmission range. The critical transmission radius for k-connectivity is the smallest r such that if all nodes have the transmission radius r, the induced topology is k-connected. In this paper, we study the asymptotic critical transmission radius for k-connectivity in a wireless ad hoc network whose nodes are uniformly and independently distributed in a unit-area square or disk. We provide a precise asymptotic distribution of the critical transmission radius for k-connectivity. In addition, the critical neighbor number for k-connectivity is the smallest integer r such that if every node sets its transmission radius equal to the distance between itself and its l-th nearest neighbor, the induced (symmetric) topology is k-connected. Applying the critical transmission radius for k-connectivity, we can obtain an asymptotic almost sure upper bound on the critical neighbor number for k-connectivity.
URI: http://dx.doi.org/10.1109/TIT.2010.2046254
http://hdl.handle.net/11536/5302
ISSN: 0018-9448
DOI: 10.1109/TIT.2010.2046254
期刊: IEEE TRANSACTIONS ON INFORMATION THEORY
Volume: 56
Issue: 6
起始頁: 2867
結束頁: 2874
顯示於類別:期刊論文


文件中的檔案:

  1. 000277880200027.pdf